Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Dizziness, strange feeling on chest, shoulders, arms and legs. Having acid reflux. What could be this?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 1994
Answered : 5394 Questions
Question
Hello,

It is about 20 days that I am experiencing some episodes of pre-syncope, i feel like i am fainting, very dizzy, strange feeling on my chest,shoulders arms and legs. Anyway, my heart seems to be ok, even if i have a mild mitral valve prolapse, but i want to check if everything is ok. I need to address even the slightest deficiency. Can you please help me with my blood tests? I was taking omeprazole 20 mg any other day for about one year. So i thought i could have some vitamin, mineral, deficiencies. I have acid reflux.
Posted Tue, 19 Nov 2013 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 6 days later
Brief Answer:
My reply is below

Detailed Answer:
Thank you for posting your query.

I have gone through your symptoms and also the blood test reports. In that, all are normal except bilirubin, which is high. A high bilirubin indicates jaundice due to problems in the liver. So, this would need to be evaluated by a gastroenterologist or hepatologist.

In addition, I would suggest you to get the following blood tests done:

1. Hemoglobin,
2. Thyroid profile,
3. Vitamin D level,
4. Vitamin B12 level

I hope it helps.

Please get back if you require any further information.

Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/
Above answer was peer-reviewed by
 
Follow-up: Dizziness, strange feeling on chest, shoulders, arms and legs. Having acid reflux. What could be this? 3 days later
I checked all vitamin D, B12, hemoglobin, iron, magnesium, everything is fine. High bilirubin was a problem i have since my first blood test 20 years ago. I probably have XXXXXXX syndrome.
 
 
Answered by Dr. Sudhir Kumar 32 minutes later
Brief Answer:
Thank you for getting back.

Detailed Answer:
The chance of you having Gilbert's syndrome is less likely, as in Gilbert's syndrome, the indirect bilirubin is higher, whereas in your case, the direct bilirubin is higher.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Follow-up: Dizziness, strange feeling on chest, shoulders, arms and legs. Having acid reflux. What could be this? 13 hours later
Hello Dr.,

You are right, I gave it for granted it was the unconjugated bilirubin, because i have always that one high. But this time it seems to be different.

I have attached also CBC and other results. Can you please check? Could I have gallstones? Or an emolytic disease? What other test should I do?

Thanks for your time.

Regards
 
 
Answered by Dr. Sudhir Kumar 4 hours later
Brief Answer:
Thank you for getting back.

Detailed Answer:
I have gone through your other reports.
There is slight elevation of blood sugars, which may require diet control, and no medications are required.
Hemoglobin is normal, but MCV is low, which could happen with iron deficiency. But your iron level is normal, so, there is no need of any treatment for this.
Other reports are normal.
Regarding high bilirubin, gall stones are possible. You can do ultrasound scan of liver and gall bladder for confirmation. Hemolysis is unlikely, as there too, the unconjugated bilirubin is higher.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor